| Model Number |
0644-016-01 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a kidney stone removal procedure, the fiber broke.The procedure was completed with another fiber without patient complications.
Additional Manufacturer Narrative
Correction to field d4.Unique identifier (udi) #.
Event or Problem Description
Additional Manufacturer Narrative
The device is not available for analysis.Therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Correction to field g2 report source.
Event or Problem Description